Communications in Information and Systems

Volume 13 (2013)

Number 2

Special Issue in Honor of Marshall Slemrod: Part 2 of 4

Long-time behaviour of point islands under fixed rate deposition

Pages: 183 – 200

DOI: http://dx.doi.org/10.4310/CIS.2013.v13.n2.a3

Authors

O. Costin (Department of Mathematics, The Ohio State University, Columbus, Oh., U.S.A.)

M. Grinfeld (Department of Mathematics and Statistics, University of Strathclyde, Glasgow, Scotland, United Kingdom)

K. P. O’Neill (The Scottish Government, St. Andrew’s House, Edinburgh, Scotland, United Kingdom)

H. Park (Department of Mathematics, The Ohio State University, Columbus, Oh., U.S.A.)

Abstract

We discuss the asymptotic behaviour as as $t \to \infty$ of rate equations modelling submonolayer deposition for an arbitrary critical island size $i \geq 0$, generalising the results of da Costa, van Rössel and Wattis.

Keywords

submonolayer deposition, asymptotic behaviour, similarity solutions

Full Text (PDF format)